# SDR AALA202501284341

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 37,373 hours, 15,334 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PERCUSSION MECHANISM STRIKER LEVER SPRING BROKEN. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER ASSEMBLY PER AMM 52-13-14.
